If someone's current treatment is related to toxic CNS depre

Patient : If someone's current treatment is related to toxic CNS depression, chances of adverse reaction if they're given Haldol? Some sources say side effects may be up to death or permanent neuro damage...Does this mean haldol should never be given or what are the risks for patients with seizure history or toxic cns depression? This is a hypothetical question as I'm trying to understand the implications of Haldol in pt's with neuro related conditions like toxicity or epilepsy
Symptoms:  Weakness, lethargy, inability to form sentences, anxiety, agitation, short runs of V.tach,
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a spot more a lesion on the side of the face not pussy, but like hard skin, itchy small spots around it , no...

Q: Im having trouble with shortness of breath and low oxygen levels, been diagnosed with APAD. Live at 7000 ft. in Color...

Q: I'm 67 year old male, with otherwise normal vision. For the past month, I would wake up with a clear vision, and then...

Q: Hello i have been having hypoglycemia episodes off and on for the last year and a half. Maybe more. My diabeties test...

Q: I need to get my Top Right #3 Tooth Extracted. My Sinus is literally right on it. I have had in my lifetime several O...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews